# SDR C2XA06IA199

- Difficulty date: December 25, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 15,904 hours, 11,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86316
- Condition: Discharged
- Location: Cabin
- Part time: 6,177 hours, 3,828 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION THE AFT EMERGENCY LIGHT AISLE PATH LIGHTING STRIP WAS INOPERATIVE.  THE NR 4 EMERGENCY BATTERY PACK WAS REPLACED, THE LIGHTING SYSTEM TESTED AND THE DISCREPANCY CLEARED.
